# SDR CA140926011

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 85,787 hours
- Engine: Pwa PW4060
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Stiff
- Location: Mlg Doors
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, CREW EXPERIENCED A LANDING GEAR DISAGREE. A MISSED APPROACH WAS CONDUCTED AND THE QRH WAS CARRIED OUT WHICH CLEARED THE MESSAGE. A SECOND APPROACH AND LANDING WAS CARRIED OUT WITHOUT FURTHER EVENT.  ON PSEU FOUND 421/422 "GEAR LEVER DOWN" AND 247/248 "TAIL SKID". RIGGING CHECK OF L/G CTL CABLE PERFORMED IAW AMM 32-31-00, NO FAULT. TAIL SKID WARNING SYST. TESTED IAW AMM 32-61-00. NO FAULT. GEAR LEVER TELESCOPIC ACTUATION CLEANED DUE FOUND STIFF + PSEU FAULTS CLEARED. CONS SERV.
